# SDR ASAA2016100718241

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,129 hours, 11,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78233008, FOUND L2 OVERWING AFT DOWNFACING LIGHT INOPERATIVE.  ACFT GROUNDED.   REPLACED THE LAMPS IAW AMM 33-51-01-960-801.  OPS CHECKED GOOD.
